Syndol Headache Relief Tablets 30 Tablets
Syndol Headache Relief Tablets 30 Tablets

Syndol Headache Relief 30 Tablets

£5.49
Tax included
Quantity

  • FREE standard UK delivery on all orders over £40 -
NHS Prescriptions are delivered FREE with standard delivery FREE standard UK delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery
  • Used for the short term treatment of acute moderate pain
  • Composed of Paracetamol 500mg, Caffeine 30mg and Codeine Phosphate 8mg

Patient Information Form

Pharmacy medicines are sold at the professional discretion of our pharmacists. Please answer the following questions accurately to allow our pharmacy team to check that this product is suitable for the intended patient (s). All information provided will be treated confidentially and will only be available to the pharmacy staff processing your order. The pharmacy team may need to contact you by phone for additional information. Please ensure that the contact details you provide when you check out are correct. Please note, the pharmacy team reviewing this order only have access to the details on this form. They don’t have access to any other patient information that may have been provided either in store or online on previous occasions.

Don't forget to save your form to be able to add to cart
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max

Description: Syndol Headache Relief Tablets are known for short term treatment of acute moderate pain when other painkillers do not work well. Avoid taking this tablet less than four hours after taking other painkillers. The tablets are for relieving migraine, headache, rheumatic pain, period pain, toothache and neuralgia.

Direction of Use:

  • Conventional tablets are to be swallowed with plain glass of water
  • Safe for consumption by adults, the elderly and children over 12 years
  • Take 2 tablets every 4 hours as required
  • Avoid consuming more than 8 tablets in any 24 hours

Side Effects and Precautions:

  • Avoid consuming the tablets while taking other paracetamol containing medicine
  • Talk to a doctor at once if you take much medicine and don’t feel well
  • In case you need to take this medicine continuously for more than 3 days talk to your doctor or pharmacist
  • Tablets contain codeine that can cause addiction if you take it continuously for more than 3 days

Ingredients:

  • Each film-coated contain active ingredients: Paracetamol 500mg, Caffeine 30mg and Codeine Phosphate 8mg
  • Also contains: Povidone, Maize Starch, Methylcellulose, Talc, Purified Water, Calcium Stearate, Methylhydroxypropylcellulose and Polyethylene Glycol

Each Pack Contains: 30 X Syndol Headache Relief Tablets

Storage:

  • Keep the conventional tablets in cool and dry place
  • Do not store it near reach of direct sunlight
  • Keep it at a safe distance from children and pet
Syndol
3908555

Reviews

Write your review

Syndol Headache Relief 30 Tablets

  • Used for the short term treatment of acute moderate pain
  • Composed of Paracetamol 500mg, Caffeine 30mg and Codeine Phosphate 8mg

Write your review